# SDR UPS07850611

- Difficulty date: August 9, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 80,068 hours, 26,879 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 5751966503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN FRAME FITTING HAS EXFOLIATION CORROSION AND CRACK AT STA 940 L21L.  REPAIRED FRAME FITTING AT STA 940 L21L IAW SAA EA 008-5310-01-A1016 UPS RAA DC8-53-20651, AND FAA FORM 8100-9.
